Sh:535

Bib entry
@article{Sh:535,
 author = {Eisworth, Todd and Shelah, Saharon},
 title = {{Successors of singular cardinals and coloring theorems. I}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {44},
 number = {5},
 year = {2005},
 pages = {597--618},
 issn = {0933-5846},
 doi = {10.1007/s00153-004-0258-7},
 mrclass = {03E02 (03E04 03E05 03E55)},
 mrnumber = {2210148},
 mrreviewer = {J\"org D. Brendle},
 doi = {10.1007/s00153-004-0258-7},
 note = {\href{https://arxiv.org/abs/math/9808138}{arXiv: math/9808138}},
 arxiv_number = {math/9808138}
}